Invariants of a class of transformation groups. (Short Communication).
Aequationes mathematicae, Tome 12 (1975), pp. 318-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1975__12_136520,
author = {H. Schwerdtfeger},
title = {Invariants of a class of transformation groups. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {318--319},
year = {1975},
volume = {12},
url = {http://geodesic.mathdoc.fr/item/AM2_1975__12_136520/}
}
H. Schwerdtfeger. Invariants of a class of transformation groups. (Short Communication).. Aequationes mathematicae, Tome 12 (1975), pp. 318-319. http://geodesic.mathdoc.fr/item/AM2_1975__12_136520/